Vítor Hugo Fernandes
Departamento de Matemática
vhf at fct unl pt
(email)
Publications
Bio
Classes
Normally ordered inverse semigroups
Citation:
Fernandes, Vitor H. "Normally ordered inverse semigroups." Semigroup Forum. 56 (1998): 418-433.
Export
RTF
Tagged
XML
BibTex
Related External Link
Enter your keywords:
Recent Publications
On the monoid of partial order-preserving transformations of a finite chain whose domains and ranges are intervals
On oriented alternating inverse monoids
On monotone alternating inverse monoids
Groups of permutations preserving orientation (parity) of subsets of a fixed size, and related monoids
Presentations for monoids of endomorphisms of a star graph
Presentations for monoids of partial endomorphisms of a star graph
more